# SDR COMA0060446

- Difficulty date: May 23, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 3,907 hours, 4,073 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 4622
- Part serial: 554
- Condition: Leaking
- Location: Nlg
- Part time: 6,812 hours, 6,910 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

NR 3 HYDRAULIC SYSTEM LOW PRESSURE.  REPLACED THE NLG PRIORITY VALVE.
